# SDR ASAA2017071521373

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 40,671 hours, 12,202 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Condition: Faulted
- Location: Ram Air
- Part time: 50,822 hours, 22,430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED IN CRUISE AT FL380.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROL NR 1 BITE IAW FIM 21-62 TASK 801.  TEST SHOWED FAULT FOR RAM AIR ACTUATOR AND FAULT FOR RAM AIR SENSOR.  FOR THE RAM AIR ACTUATOR FAULT,  REMOVED, REPLACED, ADJUSTED, AND TESTED LEFT RAM AIR ACTUATOR IAW AMM 21-51-21-000-801 AND AMM 21-51-21-400-801, OPS NORMAL,  AND FOR THE PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002, NO LONGER SHOWS RAM AIR ACTUATOR FAULT.  FOR THE RAM AIR SENSOR FAULT, ACCOMPLISHED FIM 21-62 TASK 821 AND VERIFIED THAT T481 LEFT RAM AIR SENSOR READS OPEN AT PINS 1 AND 2 OF SENSOR.  REMOVED, REPLACED, AND TESTED T481 LEFT RAM AIR SENSOR IAW AMM 21-51-50-000-801, AND AMM 21-51-50-400-801. PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002, NO LONGER SHOWS RAM AIR SENSOR FAULT AND SHOWS NO FAULTS.
